MathSciNet Relay Station
MathSciNet bibliographic data
MR2538571 35J91 (35A20)
Dhanya, R.; Giacomoni, J.; Prashanth, S. Isolated singularities for the exponential type semilinear elliptic equation in $\Bbb R^2$. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4099–4107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement